# SDR FDEA201011144353

- Difficulty date: November 14, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 143N53402
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RT CARGO NET TIE-DOWN FITTINGS AT STA 760, STA 780, STA 800, STA 820 AND STA 840 FOUND WITH CORROSION.  CORRODED RT TIE-DOWN RITINGS REPAIRED AS IAW ER F-5340-142360 (FWD CARGO TIE-  DOWN FITTINGS CORROSION REPAIR). REPAIR IS CLASSIFIED AS MAJOR.
